# SDR SWIA201230897

- Difficulty date: June 3, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 25,192 hours, 21,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT BURNED OUT AND LEFT EMERGENCY EXIT LIGHT ON DOOR BURNED OUT.  (FLT 5599)  REPLACED NR 2 INVERTER IN REFERENCE TO AMM.
